Polopiryna COMPLEX x 8 sachets

Polpharma


£13.99 £20.00




  • Complex polopiryna, the conventional preparation containing acetylsalicylic acid in a convenient sachet. A combination of the components provides the operation efficiency in the event of fever, pain of various origin and of inflammatory conditions

Composition:
active substance is acetylsalicylic acid, phenylephrine bitartrate, maleate chlorfenaminy. 
Each sachet contains 
500 mg of acetylsalicylic acid and 15.58 mg of phenylephrine bitartrate and maleate 2 mg chlorfenaminy. 
Other ingredients are: anhydrous colloidal silica, sucrose, saccharin sodium, sodium cyclamate, anhydrous citric acid, orange flavor. 

Action:
polopiryna Complex, it is convenient to use multi-drug combination effect of the components, which is helpful in the event of colds, fever and pain of various origins. Acetylsalicylic acid contained in the medicament are combined antipyretic, analgesic and anti-inflammatory, phenylephrine reduces congestion and edema of mucous membrane, which clears the nasal passage, inhibits reflex sneezing and watery eyes, and CHLORPHENAMINE relieving symptoms of rhinitis - runny nose and sneezing. 

Dosage:
Adults and adolescents over 16 years: 
1 sachet every 6 - 8 hours depending on the need. 
Do not exceed 4 sachets a day. 
The contents of one sachet should be dissolved in a glass of hot water, stir and drink. 
Taken orally in the form of a hot beverage. 
Should not be administered to patients under the age of 16 years.